Burning on face
I am going under cystic Acne treatment since 1 month. As I am a pcod patient and having infertility. Doctor prescribed me minocycline 65, and clivy gel for 1 month. But after 1 month of taking medication I got no improvement. So 2 days ago doctor changed my medication. Doxy 10mg and adapalene and benzoyl peroxide gel. But after using this gel it has made burns on my skin especially upper cheek area near eyes. Although it has cleared up my acne. But now how to get rid to of this burning and redness over my face.
Like the answers? Chat privately with the doctor of your choice
There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis.
You can discontinue the medication (adapelene) for 2-3 days and use a moisturizer till it becomes normal. Consider re-starting gradually and for shorter contact time.
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.